# SDR DL72S991022

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB S7 WAS FOUND CRACKED AT STA 157.2 DURING INSPECTIONS PER SI 4-59253-12AD.  REPAIRED PER ERA 333133-14AD.
